U.S. doctors online nowAsk doctors free
Adkins, TX
A 51-year-old female asked:

i have had a persistent headache, dizziness, facial hot flashes , extremity weakness, and feel like i am zoning out since finishing a medrol (methylprednisolone) pack?

2 doctor answers5 doctors weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
After effects: You are describing after effects of steroids it may take some time until symptoms subside. Keep drinking fluids to reduce the effects.
Dr. Tracy Lovell
Rheumatology 21 years experience
See below: All these symptoms should get better with tapering/finishing the medrol (methylprednisolone).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.